# SDR ASAA2019042969153

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 6,656 hours, 1,771 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II AIR BLEED MESSAGE GROUNDED - YES. RESET CB`S REF AMM 36-20-00 OPS CHECK GOOD NO FAULT. THIS CLEARS MDDR 66051 AND MEL 36-36-00-04, MEL LIST UPDATED PLACARD REMOVED, MCC WILL NOTIFIED
